Diarrhea Accompanied By Vomiting After Consumption Of Milk And Spicy Food.?

Illustration of Diarrhea Accompanied By Vomiting After Consumption Of Milk And Spicy Food.?
Illustration: Diarrhea Accompanied By Vomiting After Consumption Of Milk And Spicy Food.? epainassist.com

, I vomited last night to diarrhea. Earlier in the afternoon I felt my mouth was bitter because I was also in pain (cold headache, sore throat). Then I was annoyed because since 2 days I didn’t feel anything in my food, I tried to eat bon chilli and I didn’t use anything, that was the usual symptoms, hot stomach, and pain. Then, after about 12,000 pounds, my stomach started to grow hungry. Then at 8 p.m. I just found food, but unfortunately I don’t have the mood to eat, it is a pity to buy snacks, one of which is real good chocolate milk. After unfortunately drinking milk until it runs out my stomach immediately reacts pain from the upper abdomen then down to the center also feels sick until I vomit until several times all the milk comes out until the food I consume in the morning and afternoon come out, vomiting crossed with diarrhea but watery discharge. Then I took loperamide HCL iodine drug but after that I also still vomited. But a few minutes later I was able to sleep. after waking up his stomach still hurts, I also still vomited out of the water. the milk for 2019 exp September is certainly not because of milk right .. I have to do so that it won’t happen again like this,

1 Answer:

Hello RIka,


Thank you for asking HealthReplies.com.

Most likely, all complaints that you experience are caused by digestive disorders. This condition may or may not be related to milk or other foods and drinks that you consume. Not only is the expiry of the food and drinks you consume that you should pay attention to. The content and method of storing these foods and drinks must also not escape your vigilance. Not infrequently, people experience symptoms of allergies, intolerance, or malabsorption after consuming milk. It could also, indigestion after consuming milk and spicy foods as you previously consumed due to digestive infections, poisoning, or many other possibilities. Some other digestive disorders, for example intestinal inflammation, dyspepsia, or irritable bowel syndrome are also often heavy after consuming spicy, fatty, oily, milk and dairy products, acidic foods, and caffeinated or fizzy drinks. Various types of digestive disorders that arise due to this condition can appear as nausea, vomiting, bloating, diarrhea, abdominal pain, bowel movements, mucus, and so on.


Not only digestive disorders, viral or bacterial infections in other organ systems, side effects of drugs, hormonal disorders, to psychological disorders can also trigger your complaints. To be clear, you can check yourself directly to the doctor or the closest specialist in internal medicine so that the best treatment is given, yes .. Supporting examinations, such as ultrasound, laboratory, endoscopy, etc. can also be recommended by doctors as a basis for proper management. .


Right now, here are our recommendations for you:

Reduce consumption of spicy, fatty, oily foods, milk and processed products, sour foods, and caffeinated or fizzy drinks
Get used to always wash your hands before and after eating
Make sure the food and drinks you consume are clean, cooked, not expired, and stored properly
If there are foods or drinks that make you allergic, do not consume them
Apply warm compresses to the painful abdominal area
Manage your stress and anxiety wisely, don't mind too much
Not taking drugs carelessly
Drink more warm water
much rest

Hope this helps ...

: by

Related Question

Pod Effect?

Pod Effect?

(1 year ago)

Malem, I want to ask what effect the use of the pod is, right it’s different from the vapor. Then what if the pod is used together in the sense that 1 pod is used by many peo... Read more

Is It Safe To Live With The Patient Under Covid Supervision 19?

Is It Safe To Live With The Patient Under Covid Supervision 19?

(1 year ago)

Hi doc, I want to ask. My husband was declared suspect with mild pneumonia symptoms, if I and my child still live at home with my husband. Is it safe?... Read more

Post-angered Face Using A Blackhead Vacuum?

Post-angered Face Using A Blackhead Vacuum?

(1 year ago)

good night, i want to ask I just used a blackhead vacuum, and my face turned red in the middle of the eyes and nose. it’s dangerous or not, yeah it’s because if I’... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *